# SDR FDEA201011124321

- Difficulty date: November 12, 2010
- Submitted: November 23, 2010
- Operation: Air carrier
- Aircraft: N223FE
- Make and model: Boeing 727233
- Aircraft serial: 20935
- Aircraft time: 59,583 hours, 37,105 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 1SE16
- Condition: Malfunctioned
- Location: Door Warning
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PANEL AFT STAIR AMBER LIGHT ILLUMINATED AFTER  T.O AMBER AFT AIRSTAIR DOOR WARNING LIGHT  - INOP.   COMPLIED WITH MTSI 52-62/4199,  INSPECTED BOTH THE UPPER AND LOWER CONTROL HANDLE MECHANISMS, CONTROL HANDLE DETENT SW S395, PULLEYS, HINGE POINT, MOUNTS  AND NO DISCREPANCIES FOUND.  OPERATED STAIR AND CHECKED THAT IT IS FAIRED WITH THE FUSELAGE IN THE UP POSITION.  T/S DOOR WARNING SYSTEM IAW WDM 52-71-01 AND SUSPECTED THAT S268 AND S395 WAS NOT OPERATING PROPERLY.R/R'D S268 AND S395, ADJUSTED IT IAW AMM 52-70-001-51.  CHECKED THE AIRSTAIR OPS PER AMM  52-62-001-5 PGE 6, STEP D AND SYS WORKED OK. PER MOCC SUGGESTION THE MEL WAS NOT CLOSED UNTILL 2 FLIGHTS WITH NO PROBLEMS.
